# SDR 9500413233

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 2380210505
- Condition: Wear Marks
- Location: Fwd Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NR 1 ENGINE FORWARD ENGINE MOUNT THRUST LINKS AND THE INBOARD AFT MOUNT LINK WITH WEAR MARKS IN THE CRITICAL AREA AS DEFINED BY RHOR CMM 71-22-07.  THE DAMAGED AREAS RANGED IN DEPTH FROM 0.0005 INCH TO 0.001 INCH.  REPAIRS ACCOMPLISHED PER NWA EA 32-095310 AND 32-96330.
